Differin cream about 3 weeks ago. I noticed the usual redness, peeling etc to my skin that I had read about. In the past week however, my upper and lower eyelids have become red, itchy and very swollen. Hydrocortisone cream helps with the itch. I have an appt this week with the Dermatologist and also eye MD. No other swelling noticed anywhere on my face, but today my skin feels very tight and itchy. I've only been using the Differin every other night, and I don't think I've applied too much of it, or applied it too close to my eyes. Help!!! I am MISERABLE!!! And I look terrible :(
Differin - skin red, peeling but also itchy eyelids and now skin tight & itchy - what should I do?
Question posted by sophie69 on 26 June 2011
Last updated on 26 June 2011 by suzanne66
Differin cream contains the active ingredient adapalene, which is a form of vitamin A used in the treatment of acne.
If you get any severe redness, swelling, itching, burning sensations, blistering, crusting or peeling of your skin after using the medicine, you should apply the medicine less frequently or stop using it temporarily. If the irritation persists you should stop using the medicine completely and consult your doctor - Differin does not suit everyone. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.